Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jackstarling

Dry/Peeling Skin 1 year After Accutane

Recommended Posts

It has been close to 2 years since I stopped taking accutane and my skin is dry/peeling as if I were still on it. The skin on my face is flaky and everytime I touch it starts to peel. I have a feeling this will not go away. I have applied Cerave moisturizer to my face but this only helps a little bit and only helps for a short amount of time before the skin starts to peel again.

I would try applying aquaphor, but that makes my face breakout (the accutane did nothing to actually fix my acne).

 

Does anyone have any advice how to combat dry/flaky skin post accutane? It is very significant and constant.

Share this post


Link to post
Share on other sites

Sorry Jack - 

 

I'm 8 years post accutane and my skin is drier than when I was on it - oil production never returned. 

 

I'm currently 4 weeks into trying a Vitamin A depletion diet. Might be something worth looking in to. 

Share this post


Link to post
Share on other sites

Same here - I am 17 years post accutane. the skin dryness is terrible. try to find a moisturizer, that works for you. sorry that i do not have any better news for you.

Share this post


Link to post
Share on other sites

Sounds like it is likely permanent then.

I have been using Cerave moisturizer and while it works ok, it does not completely eliminate the peeling. Maybe it brings my skin 30% back to feeling 'normal'.

Really wish I would've known I would have permanent dry skin like this before starting the treatment.

Edited by jackstarling

Share this post


Link to post
Share on other sites
On 1/20/2019 at 11:11 AM, jackstarling said:

Sounds like it is likely permanent then.

I have been using Cerave moisturizer and while it works ok, it does not completely eliminate the peeling. Maybe it brings my skin 30% back to feeling 'normal'.

Really wish I would've known I would have permanent dry skin like this before starting the treatment.

 

Yes - many of us wish we knew about the permanent side effects of this drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×